# SDR AWXA9900473

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498151
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FS 344 STR 8A RT CRACKED.  REMOVED DAMAGED SECTION PER SRM 51-40-02.  FABRICATED REPLACEMENT PART FRM CLAD 7075T6 QQA250/13  R642745  PER SRM 53-10-30 FIG 1.  TREATED AND PRIMED PER 51-20-02.  INSTALLED PER SRM 51-40-02.
